MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT261412
Medical Device Problem Code Material Invagination (1336)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, this patient underwent planned endovascular treatment of bi-lateral common iliac artery aneurysms and was implanted with gore® excluder® aaa endoprosthesis devices and gore® excluder® iliac branch endoprosthesis devices.Pre-procedure computed tomography angiography (cta) performed on (b)(6) 2025, determined the maximum diameter of the abdominal aorta measured 34mm with a maximum diameter proximal landing zone of 22mm, the maximum diameter of the left common iliac artery measured 29mm, the maximum diameter of the right common iliac artery measured 30mm.Successful access, delivery, and accurate deployment of the devices to their intended location, and retrieval of the delivery system and technical success were reported.There were no corrective procedure(s) or complications related to the device or procedure.The patient tolerated the procedure and was discharged to home (self-care) on (b)(6) 2025.On (b)(6) 2026, gore imaging sciences (gis) post review of follow-up imaging performed on (b)(6) 2025 reports an indeterminate endoleak with compression/infolding of the excluder conformable aaa endoprosthesis trunk-ipsilateral leg.Additionally, imaging determined the maximum diameter of the abdominal aorta measured 24mm and the maximum diameter of the left common iliac artery measured 29mm; the maximum diameter of the right common iliac artery measured 32mm.All devices are patent with no migration or device integrity issues.There has been no reintervention performed or scheduled to date.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25021981
Report Number3007284313-2026-04745
Device Sequence Number10261386
Product Code MIH
UDI-Device Identifier00733132651030
UDI-Public(01)00733132651030(17)280627
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXT261412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date04/28/2026
Date Device Manufactured06/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexMale
Patient Weight160 KG